# SDR DALA2019111546717

- Difficulty date: November 13, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 51,737 hours, 22,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5653, L/P 6312672) 2R EMERGENCY EXIT SIGN INOP. CORRECTIVE ACTION: REATTACHED EMERGENCY EXIT COVER.
